# SDR QXEA200700251

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 14,834 hours, 15,068 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2303: WITH POWER LEVERS AT RATED DETENT ON CLIMB, LEFT TORQUE APPROX 6 PERCENT HIGHER THAN RIGHT TORQUE ON FINAL WITH CONDITION LEVERS AT MAX.  NOTICED NR 1 BLEED OFF.  MAINTENANCE PER PILOT CONVERSATION, CONFIRMED NR 1 BLEED OFF.  INTERROGATED CDS WITH NO FAULTS NOTED.  C/W ENGINE RUN.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
